Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 27, Number 3

Nina Nikolaevna Ural′tseva (On the occasion of her anniversary)
St. Petersburg Math. J. 27 (2016), 345-346
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Non-autonomous functionals, borderline cases and related function classes
P. Baroni, M. Colombo and G. Mingione.
St. Petersburg Math. J. 27 (2016), 347-379
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
$C^{1,𝛼}$-interior regularity for minimizers of a class of variational problems with linear growth related to image inpainting
M. Bildhauer, M. Fuchs and C. Tietz.
St. Petersburg Math. J. 27 (2016), 381-392
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Integration of virtually continuous functions over bistochastic measures and the trace formula for nuclear operators
A. M. Vershik, P. B. Zatitskiĭ and F. V. Petrov.
St. Petersburg Math. J. 27 (2016), 393-398
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The proof of the nonhomogeneous $T1$ theorem via averaging of dyadic shifts
A. Volberg.
St. Petersburg Math. J. 27 (2016), 399-413
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On density of smooth functions in weighted Sobolev spaces with variable exponents
V. V. Zhikov and M. D. Surnachev.
St. Petersburg Math. J. 27 (2016), 415-436
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Regularity of solutions of the fractional porous medium flow with exponent $1/2$
L. Caffarelli and J. L. Vázquez.
St. Petersburg Math. J. 27 (2016), 437-460
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Hörmander’s theorem for stochastic partial differential equations
N. V. Krylov.
St. Petersburg Math. J. 27 (2016), 461-479
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Contact of a thin free boundary with a fixed one in the Signorini problem
N. Matevosyan and A. Petrosyan.
St. Petersburg Math. J. 27 (2016), 481-494
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the Free Boundary in Heterogeneous Obstacle-Type Problems with Two Phases
J. F. Rodrigues.
St. Petersburg Math. J. 27 (2016), 495-508
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Narrow Domains and the Harnack Inequality for Elliptic Equations
M. V. Safonov.
St. Petersburg Math. J. 27 (2016), 509-522
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the solvability of initial-boundary value problems for a viscous compressible fluid in an infinite time interval
V. A. Solonnikov.
St. Petersburg Math. J. 27 (2016), 523-546
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data
M. Feldman and A. Tudorascu.
St. Petersburg Math. J. 27 (2016), 547-568
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Minimizers of One-dimensional Parametric Variational Integrals
S. Hildebrandt.
St. Petersburg Math. J. 27 (2016), 569-576
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Regularity issues for semilinear PDE-s (a narrative approach)
H. Shahgholian.
St. Petersburg Math. J. 27 (2016), 577-587
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content